# SDR CKSA97474

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46035
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4597643
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP CHECK INSPECTION FOUND LEVEL 2 CORROSION, RT RING FITTING CORRODED AT CUSP STA560.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0 FIG 1F.  REMOVED AND REPLACED IAW SRM 51-1-21.  CORROSION TASK CARD NUMBER 557R-0552.  NON-ROUTINE TASK CARD NUMBER 110548.
